MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED STD STEM SIZE 6; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED STD STEM SIZE 6; CEMENTLESS STEM
Model Number 01.18.136
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 01/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 february 2021 lot 135434: (b)(4) items manufactured and released on 02-july-2019.Expiration date: 2024-06-19.No anomalies found related to the problem to date, (b)(4) items of the same lot have been already sold without any other similar reported event clinical evaluation performed by medical affairs manager: stem and head revision performed 6 years and 5 months after primary cementless total hip arthroplasty in an elderly man ((b)(6) year old at time of revision surgery).In the radiographic image provided, radiolucent lines and signs of stress shielding are visible and the stem looks slightly undersized.The reason of this choice cannot be assessed on the basis of a single anteroposterior radiographic projection.Aseptic loosening is a possible literature described adverse event after primary cementless hip arthroplasties and causes are often unknown.The reason of this failure cannot be determined.
 
Event or Problem Description
Revision surgery performed due to loosening 6 years 5 months after the primary.The surgeon revised the stem and the head.The surgery was completed successfully.

Brand Name
STEM: AMISTEM H HA COATED STD STEM SIZE 6
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11307402
Report Number3005180920-2021-00095
Device Sequence Number16987800
Product Code LZO
UDI-Device Identifier07630030804120
UDI-Public07630030804120
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/19/2024
Device Model Number01.18.136
Device Catalogue Number01.18.136
Device Lot Number135434
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2021
Initial Report FDA Received Date02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient Weight70